# SDR CA120203004

- Difficulty date: February 2, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Part time: 1,914 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) ON THE 5 DEGREES FLAP SELECTION FOR LANDING, THE CREW RECEIVED A FLAP POWER CAUTION MESSAGE AND FLAPS REMAINED TO ZERO.  QRH WAS CONSULTED AND DECISION TAKEN TO DIVERT TO AN ALTERNATE AIRPORT DUE TO RUNWAY LENGTH CONSIDERATION. THE ACFT COMPLETED A FLAPLESS LANDING WITHOUT FURTHER INCIDENT, NO EMERGENCY DECLARED. UPON LANDING, THE CREW PERFORMED A SYS CIRCUIT BREAKER RESET.  LOCAL MAINTENANCE COMPLETED AN OPS TEST OF THE FLAP SYS AND RELEASED THE ACFT INTO SERVICE.
